# SDR ASAA2020112533594

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 32,809 hours, 9,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exerior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE/OVERWING EXIT LIGHT INOPERABLE ON LT SIDE, LOWER LIGHT AFT OF MAIN LANDING GEAR.  GROUNDED-YES.  RELAMPED EMERGENCY EXIT LIGHT ON LT SIDE, PER B737-800 AMM 33-51-04.  OPERATIONS OK.
